Riv. Mat. Univ. Parma, Vol. 10, No. 1, 2019

Milan Paštéka [a] and Robert Tichy [b]

Measurable sequences

Pages: 63-84
Received: 22 November 2018
Accepted in revised form: 7 May 2019
Mathematics Subject Classification (2010): 11B05.
Keywords: Density, distribution function, uniform distribution.
Authors address:
[a]: Department of Mathematics and Informatics, Faculty of education, Univesity of Trnava, Priemyselná 4, P. O. BOX 9, 918 43 Trnava, Slovakia
[b]: Institut fur Analysis und Zahlentheorie, Technische Universitat Graz, Steyrergasse 30, A-8010 Graz, Austria

Full Text (PDF)

Abstract: The paper deals with the distribution functions of sequences with respect to asymptotic density and measure density. Furthermore also polyadicly continuous sequences and their extension to random variables are studied.

R. C. Buck, The measure theoretic approach to density, Amer. J. Math 68 (1946), 560-580. MR0018196
D. Choimet and H. Queffélec, Analyse mathématique. Grands théorèmes du vingtième siècle, Calvage Mounet, Paris, 2009. ZbMATH
M. Drmota and R. F. Tichy, Sequences, discrepancies and applications, Lecture Notes in Math., 1651, Springer-Verlag, Berlin, 1997. MR1470456
P. Erdős, On the density of some sequences of numbers (II), J. London Math. Soc. 12 (1937), 7-11. DOI
G. Grekos, On various definitions of density (survey), Tatra Mt. Math. Publ. 31 (2005), 17-27. MR2208784
G. Grekos, The density set: a survey, Tatra Mt. Math. Publ. 31 (2005), 103-111. MR2208791
P. J. Grabner, O. Strauch and R. F. Tichy, \(L^p\)-discrepancy and statistical independence of sequences, Czechoslovak Math. J. 49(124) (1999), 97-110. MR1676837
P. J. Grabner and R. F. Tichy, Remark on statistical independence of sequences, Math. Slovaca 44 (1994), 91-94. MR1290276
M. R. Iacò, M. Paštéka and R. F. Tichy, Measure density for set decompositions and uniform distribution, Rend. Circ. Math. Palermo (2) 64 (2015), 323-339. MR3371415
L. Kuipers and H. Niederreiter, Uniform distribution of sequences, John Wiley & Sons, New York-London-Sydney, 1974. MR0419394
E. V. Novoselov, Topological theory of polyadic numbers (Russian), Tr. Tbilis. Mat. Inst. Razmadze 27 (1960), 61-69. zbMATH
E. V. Novoselov, A new method in probabilistic number theory (Russian), Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964), 307-364. MR0168544
W. Narkiewicz, Teoria liczb (Polish), Biblioteka Matematyczna, 50, PWN, Warszawa, 1977. MR0554186
I. Niven, Uniform distribution of sequences of integers, Trans. Amer. Math. Soc. 98 (1961), 52-61. MR0120214
M. Paštéka, Some properties of Buck's measure density, Math. Slovaca 42 (1992), 15-32. MR1159488
M. Paštéka, Remarks on one type of uniform distribution, Unif. Distrib. Theory 2 (2007), 79-92. MR2318533
M. Paštéka, On four approaches to density, Spectrum Slovakia, 3, Peter Lang, Frankfurt am Main; VEDA, Publishing House of the Slovak Academy of Sciences, Bratislava, 2013. MR3308962
M. Paštéka, Remarks on Buck's measure density, Tatra Mt. Math. Publ. 3 (1993), 191-200. MR1278534
M. Paštéka, Density and related topics, Veda, Bratislava, Academia, Praha, 2017.
M. Paštéka and R. Tichy, A note on the correlation coefficient of arithmetic functions, Acta Acad. Paedagog. Agriensis Sect. Mat. (N.S.) 30 (2003), 109-114. MR2054720
G. Rauzy, Propriétés statistiques de suites arithmétiques, Le Mathématicien, 15, Collection SUP, Presses Univer. de France, Paris, 1976. MR0409397
I. Schoenberg, Über die asymptotische Verteilung reeller Zahlen mod 1, Math. Z. 28 (1928), 171-199. MR1544950
O. Strauch and Š. Porubský, Distribution of sequences: a sampler, Schr. Slowak. Akad. Wiss., Peter Lang, Frankfurt am Main, 2005. MR2290224
H. Weyl, Über die Gleichverteilung von Zahlen mod. Eins, Math. Ann. 77 (1916), 313-352. MR1511862

Home Riv.Mat.Univ.Parma